# SDR USAA011202

- Difficulty date: September 4, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Bs 415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 5 INCHES, BS 415 STRINGER 25R.  REMOVED DAMAGED SECTION OF STRINGER 25R, ADD STRINGER SPLICE J CHANNEL DOUBLER AND CENTER U-CHANNEL EA 85157, SRM 53-10-3.  (M)
